# SDR SWAA062586

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 64,324 hours, 59,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6516352
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT CARGO DOOR FRAME CUTOUT, AFT FRAME CRACKED AT NR 5 DOOR STOP FITTING.  REMOVED AND REPLACED FRAME SECTION PER SRM.
